# SDR UIEA2015020900099

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Skin
- Condition: Chipped
- Location: Ball Mat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1780 - 1840, RBL 55 - 75 BALL MAT SKIN FOUND CHIPPED.  REPAIRED TWO LOCATIONS IAW R1-25-55-10798 REV A.
